# SDR GTIA2025011638686

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 413 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INSEDE CABIN AFT WET AREA R-2 DOOR SILL BEAM AT FRAME 68 HAS CORROSION.  LENGTH .5 WIDTH .5 DEPTH .063-REPAIRED ACP ON HAECO S.O. 122206 OPS 44330 IAW A320 SRM 53-41-14 CAT A REPAIR NO RE INSPECTION REQUIRED "
